# SDR DALA2022112207493

- Difficulty date: November 21, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 69,397 hours, 22,631 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Fod
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5804 2R DOOR 'KNUCKLE KNOCKER' DOES NOT EXTEND WHEN DOOR IS ARMED. CORRECTIVE ACTION: REMOVED DEBRIS FROM 2R DOOR KNUCKLE KNOCKER. KNUCKLE KNOCKER OPS CHECKS GOOD. (9439531)
